Diovan HCT User Reviews

Diovan HCT - User Reviews

Diovan HCT User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Diovan HCT sorted by most helpful. Patient Discussions FAQs


Comment from: laurentenniswine, 45-54 on Treatment for 6 months - 1 year (Patient) Published: October 26

Terrible side effects. Significant hair loss, weight gain (only around middle) listlessness, dizzyness, just horrible. I take supplements now exclusively and even though drs. seem to prefer the "easy fix", I feel like myself again...with normal readings to boot.

Related Reading: hair loss

Comment from: msbobbie55@hotmail.com, 55-64 on Treatment for 1-2 years (Patient) Published: January 10

Originally, I was on Diovan/HCT 160/12.5.which lowered mu pressure SOME down to 140/76 and I had NO side effects! It was very easy to take and I Taught High School, daily, with NO problems. But, my doctor INSISTED that I lower the pressure MORE and gave me 320/12.5 which I am on now...This dosage is UN-bearable. I have rapid, then slow breathing, dizziness, light headed, stomach weight gain, larger arms...But my doctor would not reduce the meds. I wrote him a letter explaining all of this then called him, explaining, that I was in and out of the ER because of the increased pill. I wanted and asked the doctor to Please return me to the lower dosage that I felt worked well for ME...This doctor refused and refused to refill any more pills. When I called his office he told me to find another doctor. I am forced to break the pills half until I can find another doctor. The 320/12.5, somehow, are NOT Chemically the same as the 160/12.5 which I HAD NOT PROBLEMS WITH. msbobbie55@hotmail.com

Related Reading: Diovan | dizziness

Comment from: yid'l from broklyn, 45-54 Female on Treatment for less than 1 month (Patient) Published: April 21

Took it for a week..was difficult to get my mouth to say what my mind was thinking..after 2 weeks the pain in my back, neck and bones became chronic and unbearable...discontiued after 3 weeks and I now feel 'normal'.......wouldn't recommend to anyone

Comment from: Isobel, 75 or over on Treatment for 1-6 months (Patient) Published: January 17

could Diovan be the cause of blurriness of vision, tiredness and some muscle weakness.

Comment from: jackie, 65-74 on Treatment for 5-10 years (Patient) Published: December 15

Have been on this medication for years. Had my tonsils out due to chronic sinus, weight gain, pain in feet, flatulance,hair thinning. Found out this is all due to the medication but can't find out from anyone that has had the same problems what they are taking now. Doctors are useless. They give what the drug companies give them. Can anyone help?

Comment from: patty, 45-54 on Treatment for 1-2 years (Patient) Published: December 22

I developed a chronic cough that lasted 18 months.This cough would go on for a half hour every single night and resulted in loosening the muscles in my vagina and rectum, causing fecal incontinence. I stopped taking Diovan and the horrific cough and resulting incontinence went away within 3 days. Went to many doctors however not one caught that the cough was caused by Diovan. Found out that this was a side effect on my own thru reading. Diovan did a lot of damage to my body, however I am getting better.

Related Reading: cough

Comment from: princesssf, 45-54 on Treatment for 2-5 years (Patient) Published: September 18

This medication controlls my BP but the side effects are getting worse. I have been on this medication for about 2 + yrs. now and the pain in my joints, muscles and back have been getting extremely worse. I can't get out of bed without limping, I am in severe pain when I walk and most of the time I want to sleep. Before I started taking this medicine I was very active. Even my hair is beginning to fall out more and my headaches have gotten worse. I have had so many tests done to find the root of my problems and everything was negative. I believe it is all a result of taking Diovan HCT. I am going to have the doctor change it to see if the pain goes away.

Related Reading: sleep | Diovan HCT

Comment from: 45-54 on Treatment for 1-6 months (Patient) Published: May 28

New to Diovan HCT since coughing spells w/Lisinopril. Started on 80mg/12.5mg, but needed to up it to 160/25 due to returning edema. Bloodwork is showing elevated liver enzymes now. Will be seeing MD for this next week. Could be side effect. I also have gained weight around my mid-section. Is this common and how long does it last? I can't afford to gain any extra weight. I'm also hypothyroid & have maintained my weight (albeit not what I would like) for the last 15 years. Recently had a hysterectomy to remove a mass also. I really don't need any more problems.

Related Reading: edema | liver


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations